advertisement
Question
Posted by: A | 2008/09/03

SEX DRIVE

Does the anti-depressend called cembalta effect the sex drive of a woman ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Unfortunately yes, it can do. It is important to weigh up the benefits of her being on an antidepressant (e.g. feeling better, more active and better able to live day-to-day life) against the costs (e.g. unwanted side effects). If you do experience problems due to this, or any medication for that matter, rather discuss this with the prescribing doctor before making any changes yourself; it could be that the dose could be adjusted, or another medication prescribed... Anti-depressants may be very important to ensure a person's ability to function or live their life day-to-day so don't stop it without checking this out first.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anon | 2008/09/03

Yes, Cymbalta unfortunately does lower a person' s sexdrive quite considerably. If this is a problem in your relationship, you might want to discuss it with the prescribing doctor. He might be able to alter the medication or give you an additional tablet to normalise this side effect.

Reply to Anon
Posted by: Sg | 2008/09/03

Anti depressants can and do effect one' s libido.

Reply to Sg

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement